# SDR AALA202402197073

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 32,822 hours, 4,345 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 154Z511685
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AILERON CLOSURE RIB AT LEFT WING REAR SPAR STATION 1230. REPAIRED RIB PER EA 351007. THIS ACCOMPLISHES BOEING SB B787-81205-SB570027-00.
